# SDR MALA976141

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Illuminated
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT THE RIGHT CHIP DETECTOR CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REMOVED RIGHT ENGINE CHIP DETECTOR, INSPECTED DEBRIS AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW GE CT7 MM CHAPTER 72-00-00.  RAN ENGINE FOR 15 MINUTES, ALL CHECKS GOOD.
